MathSciNet Relay Station
MathSciNet bibliographic data
MR1860484 46F30 (46F05)
Pilipović, S.; Scarpalezos, D. Regularity properties of distributions and ultradistributions. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3531–3537 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement